# SDR HEEA082980

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,415 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 7630702904101
- Part serial: 60
- Condition: Damaged
- Location: Fuel Dist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WOULD NOT START IN CROSSFEED AND NR 2 ENGINE WOULD NOT START IN DIRECT FEED. TO BE SENT TO VENDOR FOR REPAIR.
